# SDR HNAA2014060900174

- Difficulty date: June 9, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 42,132 hours, 62,198 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Electronic Unit
- Condition: Failed
- Location: Autofeather
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 110KTS DUE TO AUTOFEATHER NOT ARMING AT 0AT OF 35C.   R & R NR 1 AND NR 2 TSEU'S.  GROUND RAN ACFT IAW RUN-UP MANUAL. OPS CHECKED GOOD.
